Great,, so now I'm getting shaky hands in addition to everything else in my life. I'm thinking it's because of all the meds I take. Thank you meds. Now I'll have people asking," Why do your hands shake so much?" To which, in my head I answer, " Oh, it's just because I take enough meds to choke an army mule." If you're wondering, I take, ativan, welbutrin, zoloft, ambien and lamotrogine, which seems to work very well for me, finally. I can live with the shakes I guess, I was just wondering if anyone else had this and how they handle the questions without outright lying about having BP.
I say outright lie - its not of their nosey business anyway. Anyone with an ounce of decorum doesn't inquire about such things. You can say you have a familiar tremor as they are quite common. I have one. Anxiety makes it worse and I am sure the meds aren't helping. Or you can say, I am on a medication that makes my hands unsteady. If they ask you which one say something like "I'd really rather talk about you for a while - how are you doing?" If they don't get that hint - slap em upside the head.
I've had my share of nosey people. I've lost a lot of weight to the point I look anoxeric and I shake. People have asked questions about my weight - I lie. I say I have some kidney problems and am trying to adjust to a new diet. For the shakiness I blame the familiar tremor.
Side note. If you have been on your meds without issue for a while now and this is a new symptom it shouldn't be ignored. It may not be caused by your meds. If you can afford it go to a regular doctor and get a neurological exam. You would hate to have something else and have it be ignored.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.